Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/34537
Type: Journal article
Title: Seasonal change in species composition and size distribution of epigeic predators in a small field
Author: Juen, Anita
Steinberger, K. H.
Traugott, Michael
Citation: Entomologia Generalis, 2003; 26(4):259-275
Publisher: E Schweizerbartsche Verlags
Issue Date: 2003
ISSN: 0171-8177
School/Discipline: School of Agriculture, Food and Wine : Agricultural and Animal Science
Appears in Collections:Agriculture, Food and Wine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.